Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 86, NWS Northern Indiana

June 18, 2006Kosciusko County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2006, 8:45 PM EDT for Kosciusko County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2006, 8:45 PM EDT (00:45 UTC)
Expired
Jun 18, 2006, 9:15 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Kosciusko County, IN

The radar

The Northern Indiana radar (KIWX), 4 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 190045
SVRIWX
INC085-190115-
/O.NEW.KIWX.SV.W.0086.060619T0045Z-060619T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT SUN JUN 18 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA

* UNTIL 915 PM EDT

* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE SEVERE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM SYRACUSE TO MILFORD...OR
  ALONG A LINE EXTENDING FROM SYRACUSE TO 4 MILES SOUTHWEST OF
  SYRACUSE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  RURAL NORTHEASTERN KOSCIUSKO COUNTY AROUND 900 PM EDT

PEOPLE ON OR NEAR LAKE WAWASEE SHOULD GET OFF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4135 8562 4133 8597 4144 8584 4145 8560

$$
1 follow-up statement
000 
WWUS53 KIWX 190112
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT SUN JUN 18 2006

INC085-190120-
/O.EXP.KIWX.SV.W.0086.000000T0000Z-060619T0115Z/
KOSCIUSKO IN-
912 PM EDT SUN JUN 18 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KOSCIUSKO COUNTY
EXPIRES AT 915 PM EDT...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED
OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4135 8562 4133 8597 4144 8584 4145 8560

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:39 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 18, 7:39 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SUN JUN 18 2006

.AVIATION/UPDATE...
MESSY SHRT TERM W/FOLLOWING UPSTREAM SW TROUGH OVR IL AND DECENT SFC
REFLECTION NR KHUF W/CONFLUENCE ZONE EXTNDG NEWD INTO NW OH. STG LL
MASS FLUX OCCURRING DOWNSTREAM OF SFC REFLECTION ALG BNDRY AND
AIDING RENEWED CONVN W/INCIPIENT HAIL/WIND THREAT FAR SRN CWA YET
THIS EVENING. PREV TAFS NOT ALL THAT BAD ALTHOUGH WILL EXTEND MVFR
PRECIP MENTION AT SBN A BIT FURTHER INTO THIS EVENING. FWA A
DIFFERENT MATTER THOUGH PENDING HOW UPSTREAM MCS EVOLVES. WILL CONT
TO MONITOR FOR POSSIBLE LTR AMENDMENTS.
&&

.SHORT TERM...
TONIGHT AND MONDAY...A VERY MOIST AIRMASS WAS IN PLACE ACROSS THE
FCST AREA THIS AFTN.  A VORT MAX...LOCATED OVER E CNTRL ILLINOIS/W
CNTRL INDIANA...WAS PROVIDING ENOUGH LIFT FOR SHOWERS AND A FEW
EMBEDDED THUNDERSTORMS.  THIS ACTIVITY WAS FAIRLY WIDESPREAD ACRS
THE WRN TWO THIRDS OF THE CWFA AS SEEN ON KIWX RADAR.  THE LATEST
RUC40 PIVOTS THIS VORT MAX NORTHEAST INTO SRN MICHIGAN BY 22Z...OR 6
PM EDT. PCPN ACTIVITY THEREAFTER SHOULD BRIEFLY BECOME SCATTERED IN
NATURE.  THEN...A MID LVL TROF AXIS WILL PIVOT ACRS THE WESTERN TWO
THIRDS OF THE CWFA THIS EVENING...AND OVER THE ERN THIRD AFTER
MIDNIGHT.  AN EMBEDDED VORT MAX IN ASSOCIATION WITH THIS TROF AXIS
WAS LOCATED OVER NORTHEAST MISSOURI THIS AFTN.  THIS FEATURE WAS
INTERACTING WITH A VERY MOIST AND UNSTABLE AIRMASS OVER SRN ILLINOIS
AND SWRN INDIANA.  IN FACT...SHOWERS AND THUNDERSTORMS WERE
BLOSSOMING OVER THIS REGION.  THE KEY TO THE FORECAST TONIGHT WILL
BE HOW THESE SHOWERS AND THUNDERSTORMS CONGEAL...FORMING INTO
CLUSTERS OR LINE SEGMENTS AS THEY MOVE NORTHEAST OUT AHEAD OF THE
EMBEDDED SHORTWAVE/TROF AXIS.  PREVIOUS FCST SHIFT HAD LAYERED POPS
FROM LIKELY EAST TO CHC FAR WEST.  BASED ON SATELLITE AND RADAR
TRENDS...IT LOOKS AS IF THIS VORT MAX MAY BE A LITTLE FARTHER NORTH
THAN CURRENTLY FORECAST.  THUS...WILL NOT SPLIT HAIRS ATTM AND WILL
EMPLOY LIKELY POPS ALL LOCATIONS FOR THIS EVENING.  THE VORT MAX IS
EXPECTED TO BE LOCATED OVER W CNTRL OHIO BY 06Z.  ONCE THE MID LVL
TROF AXIS/VORT MAX PIVOTS EAST OF THE REGION...SOMEWHAT DRIER AIR
ALOFT WILL FILTER SOUTHEAST INTO THE REGION...ALLOWING THE SKIES TO
BECOME PARTLY CLOUDY AFTER MIDNIGHT...ALONG WITH AN END TO THE
PCPN.  OVERNIGHT LOWS TONIGHT WILL RANGE FROM THE LOWER 60S NEAR
LAKE MICHIGAN SHORELINE TO THE UPPER 60S SOUTHEAST...WHICH IS IN
LINE WITH MET/MAV MOS GUIDANCE...AND IS EXCEPTED.

ON MONDAY...ANOTHER AXIS OF SHEAR VORTICITY AND MID LVL TROF AXIS
WILL DIVE SOUTHEAST INTO THE WESTERN GREAT LAKES.  A COLD FRONT WILL
ACCOMPANY THIS TROF AT THE SFC.  12Z NAM AND 12Z GFS WERE IN FAIRLY
SIMILAR AGREEMENT WITH THE TIMING OF THE FRONT...WHICH SHOULD BE
LOCATED OVER THE SOUTHEAST CWFA BY MONDAY EVENING.  DAY TIME HEATING
AHEAD OF THE FRONT WILL PRODUCE MLCAPES OF 1500 TO 2000 J/KG.  THIS
INSTABILITY COMBINED WITH THE LOW LVL MASS CONVERGENCE OF THE
FRONTAL BOUNDARY WILL TRIGGER SHOWERS AND THUNDERSTORMS....MAINLY
FROM EARLY AFTERNOON ON.  THERE IS STILL SOME QUESTION AS TO WHETHER
BERRIEN AND LAPORTE COUNTY WILL ESCAPE THE PCPN THREAT AS DEVELOPING
WEST/SOUTHWEST FLOW OFF OF LAKE MICHIGAN WILL LIKELY PUSH STABLE
MARINE LAYER INLAND.  HOWEVER...THUNDERSTORMS MAY ERUPT ACRS THE
EXTREME SRN/SERN PARTS OF THESE COUNTIES...SO WILL CONTINUE WITH A
30 PERCENT CHC THERE.  OTHERWISE...WILL CONTINUE WITH 40 AND 50
PERCENT CHANCES ACRS THE REMAINDER OF THE FCST AREA.  HIGH
TEMPERATURES WILL RANGE FROM THE UPPER 70S NEAR LAKE MICHIGAN TO THE
MID 80S SOUTHEAST.

&&

.LONG TERM...
MONDAY NIGHT THROUGH SUNDAY...SOME LINGERING STORMS POSSIBLE EARLY
MONDAY NIGHT OVER EASTERN AREAS/MAINLY NW OHIO AS THE INITIAL
SHORTWAVE MOVES EAST OUT OF THE REGION. TUESDAY WILL BE SLIGHTLY
COOLER BUT LESS HUMID AS SOME DRIER AIR SPREADS INTO THE AREA FROM
THE NORTHEAST. A WEAK FRONT WILL LIFT NORTH TUESDAY NIGHT IN
RESPONSE TO AN UPPER LEVEL TROF APPROACHING FROM THE WEST. NCEP
MODELS INDICATING SOME RAIN POSSIBLE NORTH AREAS/LOWER MICHIGAN LATE
TUESDAY NIGHT. HAVE KEPT RAIN OUT TUESDAY NIGHT AS NAM/GFS
ISENTROPIC LIFT MUCH BETTER NORTH OF THE FORECAST AREA.
ALSO...INITIAL LOW LEVEL CONDITIONS SHOULD BE RELATIVELY DRY. KEPT
THUNDER IN WEDNESDAY THROUGH THURSDAY NIGHT WITH FRONT JUST TO THE
NORTH. THE FORECAST AREA SHOULD BE IN THE WARM SECTOR WITH AFTERNOON
CAPES REACHING AT LEAST 3500 J/KG. THE GFS WAS SHOWING OVER 4000
CAPES OVER THE SW PART OF THE FORECAST AREA THURSDAY NIGHT...SO
PLENTY OF INSTABILITY FOR STORMS. PREFER THE 06Z GFS RUN OVER THE
00Z AND 12Z RUNS FOR FRIDAY THROUGH SUNDAY. THE 06Z GFS IS MORE IN
LINE WITH THE CANADIAN ENSEMBLES AND THE 00Z ECMWF WITH THE SFC
FRONT FARTHER SOUTH OVER THE WEEKEND. THE CANADIAN ENSEMBLES SHOWED
GOOD AGREEMENT AMONG THE MEMBERS. THE ANALOG SIGNALS FOR EARLY NEXT
WEEK WERE MIXED AND SHOWED LITTLE IF ANY CONFIDENCE.

&&

.AVIATION...
WATER VAPOR THIS AFTN DEPICTED A MID LVL TROF FROM SRN WISCONSIN
...SOUTHWARD INTO WRN ILLINOIS...THEN SW INTO SE MISSOURI.
ALSO...A TROF AXIS WAS REFLECTED AT THE SURFACE ACRS SE WISCONSIN
INTO NRN AND CNTRL ILLINOIS. THESE FEATURES WILL CROSS THE TAF SITES
THIS EVENING.

THE FCST AREA HAS BEEN SHROUDED IN LOW AND MID LVL CLOUDS ALL
MORNING...WHICH HAS NOT ALLOWED THE ATMOSPHERE TO DESTABILIZE ENOUGH
FOR THUNDERSTORM DEVELOP.  HOWEVER...THE ATMOSPHERE REMAINS FAIRLY
MOIST.  THUS...CURRENT SMALL VORT MAX OVER E CNTRL ILLINOIS WILL
MOVE NORTHEAST INTO NRN INDIANA THIS AFTN.  THIS EMBEDDED FEATURE
WAS RESPONSIBLE FOR THE SHOWERS OCCURRING ACRS WRN INDIANA AND SW
LOWER MICHIGAN...AS SEEN ON KIWX DOPPLER RADAR.  SHOWERS HAVE BEEN
CAPABLE OF DROPPING VSBYS INTO THE IFR CATEGORY BASED ON UPSTREAM
OBSERVATIONS...AND THUS WILL EMPLOY IFR CONDITIONS AT KSBN FOR
THIS AFTN.  AT KFWA...THE SHOWERS WERE MORE SPORADIC IN COVERAGE
...SO WILL NOT DROP VSBYS INTO THE IFR CATEGORY.

FOR THIS EVENING...AFOREMENTIONED MID LVL TROF AXIS WILL MOVE ACRS
THE FCST AREA.  ANOTHER EMBEDDED VORT MAX...CURRENTLY OVER NORTHEAST
MISSOURI...IS FCST TO MOVE NORTHEAST TO A POSITION OVER WRN OHIO BY
09Z MONDAY.  THE DPVA ASSOCIATED WITH THIS FEATURE...COMBINED WITH
SOME WEAK LOW LVL CONVERGENCE...SHOULD GENERATE WIDESPREAD SHOWERS
AND EMBEDDED THUNDERSTORMS ACRS THE ERN/SRN CWFA THIS EVENING
THROUGH EARLY MORNING.  AS SUCH...HAVE GONE WITH PREDOMINANT SHOWERS
AT KFWA THIS EVENING WITH A VCTS MENTION FOR POSSIBLE THUNDER.
OTHERWISE...ONCE TROF AXIS MOVE EAST OF THE REGION...SOMEWHAT DRIER
AIR ALOFT WILL FILTER IN THE REGION...ALLOWING SKIES TO BECOME
PARTLY CLOUDY.  THERE MAYBE SOME MVFR VSBYS IN MIST...PARTICULARLY
AT KFWA LATE TONIGHT AND DURING THE FIRST PART OF MONDAY MORNING.
HOWEVER...HAVE CURRENTLY FOCUSED ON CONVECTION POTENTIAL IN THE
SHORT TERM AND WILL RELAY THIS POSSIBILITY TO THE NEXT FORECASTER.

ON MONDAY...A COLD FRONT WILL SLIDE SOUTHEAST INTO THE WRN GREAT
LAKES.  THIS BOUNDARY WILL BE THE NEXT FOCUS FOR SHOWERS AND
THUNDERSTORMS.  ATTM...IT LOOKS LIKE CONVECTION WILL DEVELOP AFTER
18Z...SO HAVE LEFT OUT ANY MENTION IN THE TAFS AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.

&&

AVIATION/UPDATE...HOLSTEN
SHORT TERM...HICKMAN
LONG TERM...SKIPPER
Hazardous weather outlook, Jun 18, 6:09 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 AM EDT SUN JUN 18 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
509 AM CDT SUN JUN 18 2006 /609 AM EDT SUN JUN 18 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
TODAY WITH ADDITIONAL THUNDERSTORMS LIKELY TONIGHT. IF THERE ARE
ENOUGH BREAKS OF SUNSHINE TODAY TO ALLOW THE ATMOSPHERE TO BECOME
SUFFICIENTLY UNSTABLE...A FEW OF THESE STORMS THIS AFTERNOON AND
EVENING MAY CONTAIN STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY IN THE
AFTERNOON. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...PRIMARILY
ALONG AND SOUTHEAST OF A GRISSOM TO FORT WAYNE TO HILLSDALE LINE
SHOULD THE ATMOSPHERE BECOME HIGHLY UNSTABLE AHEAD OF AN
APPROACHING COLD FRONT.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT. IT REMAINS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE
STORMS THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-191015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
609 AM EDT SUN JUN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTHEAST LAKE
MICHIGAN TODAY...WITH A CHANCE OF A FEW MORE SHOWERS AND
THUNDERSTORMS THIS EVENING. A FEW STORMS THIS AFTERNOON AND EVENING
MAY CONTAIN STRONG WIND GUSTS WITH LOCALLY HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningIWXSteuben61 min
Jun 19, 4:18 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben42 min
Jun 19, 4:29 PM EDTSevere Thunderstorm WarningIWXElkhart, Marshall, Saint Joseph46 min
Jun 19, 5:18 PM EDTSevere Thunderstorm WarningIWXDeKalb42 min
Jun 19, 5:19 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb41 min
Jun 19, 6:24 PM EDTSevere Thunderstorm WarningIWXCass51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.